# SDR 98ZZZX1328

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 51550117
- Condition: Cracked
- Location: Lt Engine Turbo
- Part time: 5,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, LT TURBOCHARGER MOUNTING BRACKET WAS FOUND CRACKED ALONG WELD JOINING FLAT PLATE AND TUBE PORTION.
